RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1979, Volume 94, Pages 37–39 (Mi znsl1802)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal structure of the full linear group over a semilocal ring

N. A. Vavilov, L. Yu. Kolotilina


Abstract: It is shown how to obtain the known description of the normal subgroups of the full linear group over a semilocal ring from the results in Ref. Zh. Mat. 1979, 1A261.

Full text: PDF file (328 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:1, 998–999

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, L. Yu. Kolotilina, “Normal structure of the full linear group over a semilocal ring”, Rings and modules. Part 2, Zap. Nauchn. Sem. LOMI, 94, "Nauka", Leningrad. Otdel., Leningrad, 1979, 37–39; J. Soviet Math., 19:1 (1982), 998–999

Citation in format AMSBIB
\Bibitem{VavKol79}
\by N.~A.~Vavilov, L.~Yu.~Kolotilina
\paper Normal structure of the full linear group over a semilocal ring
\inbook Rings and modules. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1979
\vol 94
\pages 37--39
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571513}
\zmath{https://zbmath.org/?q=an:0485.20045|0452.20052}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 1
\pages 998--999
\crossref{https://doi.org/10.1007/BF01476111}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1802
  • http://mi.mathnet.ru/eng/znsl/v94/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Slowik R., “On One Property of Normal Subgroups of Ut Infinity(R)”, Linear Alg. Appl., 437:9 (2012), 2300–2307  crossref  zmath  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:59
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017